Lacunary statistical convergence of double generalized difference sequences on probabilistic normed space

Ayhan Esi, M. Kemal Ozdemir

Abstract


In this paper we study define the concept of lacunary double ^{m}- statistical convergent sequences in probabilistic normed space and give some results. The main purpose of this paper is to generalize the results for double sequences on statistical convergence in probabilistic normed space given by Esi and Özdemir [4] earlier.

 


Full Text: PDF

How to Cite this Article:

Ayhan Esi, M. Kemal Ozdemir, Lacunary statistical convergence of double generalized difference sequences on probabilistic normed space, J. Math. Comput. Sci., 2 (2012), 23-36

Copyright © 2012 Ayhan Esi, M. Kemal Ozdemir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS